# SDR MASA200500417

- Difficulty date: May 30, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,848 hours, 10,421 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7130 IAD - RT 14TH STAGE DUCT WARNING IN FLIGHT.  MAINTENANCE REPLACED LOOP AND SECURED LOOSE CLAMP.
